# SDR DXTA2021011804615

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680A
- Aircraft serial: 6800011
- Aircraft time: 12,939 hours, 8,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS1221R4E3
- Condition: Failed
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE MAIN CABIN DOOR HANDLE IS OPENED FROM THE INSIDE, THE HANDLE HITS A METAL CYLINDER THAT PROTRUDES FROM THE GROUND.  IF THE HANDLE IS FORCED ALL THE WAY TO THE GROUND THE HANDLE WILL SLIDE AFT AND BECOME TRAPPED UNDERNEATH THE LIP OF THE METAL CYLINDER.  REMOVED AND REPLACED BOLTS PN: NAS1221R4E3, PIN PN: 6911343-7, RETAINING RING PN: MS16625-4031 & WASHERS PN: S1438-20.  OPERATIONS CHECK GOOD, IAW CE-680 MM 52-10-30.
